# SDR SWIA972078

- Difficulty date: November 5, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 9,852 hours, 14,474 cycles
- Engine: Pwa PW118B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

OIL PRESS ''ONE'' LIGHT CAME ON WITH AURAL WARNING AT 70 KNOTS.  ABORTED TAKEOFF.  INSPECTED LEFT ENGINE AND FOUND TO BE ONE AND ONE HALF QUARTS LOW ON OIL.  ADDED OIL AND GROUND RAN ENGINE.  OIL PRESSURE OK.  NO WARNING LIGHT OR AURAL WARNING.  RETURN TO SERVICE.
